# SDR FDEA201005251652

- Difficulty date: May 25, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC1341501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT DROOP L/E FOUND EXISTING REPAIR AT INBD LOWER CORNER, EXTERIOR. EXISTING REPAIR AT LT DROOP L/E INBD LOWER CORNER EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME. EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01, VOLUME II REV 96 AND REPAIR CARRIED OUT IAW SRM   57-00-01, FIG 4 VOLUME I REV 96.  EO NR 8-5100-7-5001 A7 PT.2, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION, CLASSIFICATION & TRACKING OF SMR'S ON ACFT BEING INDUCTED INTO MX SYS 14, CFR 121.368, 121.707. ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
